Yıl 2014, Cilt 16, Sayı 16, Sayfalar 89 - 98 2014-12-01

STABLE TORSION THEORIES AND THE INJECTIVE HULLS OF SIMPLE MODULES

Can Hatipoğlu [1]

162 147

A torsion theoretical characterization of left Noetherian rings over which injective hulls of simple left modules are locally Artinian is given. Suf- ficient conditions for a left Noetherian ring to satisfy this finiteness condition are obtained in terms of torsion theories.
Injective modules, simple modules, stable torsion theories
  • P. A. A. B. Carvalho, C. Hatipoglu and C. Lomp, Injective hulls of simple modules over differential operator rings, arXiv:1211.2592.
  • P. A. A. B. Carvalho, C. Lomp and D. Pusat-Yilmaz, Injective modules over down-up algebras, Glasg. Math. J., 52(A) (2010), 53-59.
  • P. A. A. B. Carvalho and I. M. Musson, Monolithic modules over Noetherian rings, Glasg. Math. J., 53(3) (2011), 683-692.
  • J. Clark, C. Lomp, N. Vanaja and R. Wisbauer, Lifting Modules, Supplements and projectivity in module theory. Frontiers in Mathematics. Birkh¨auser Ver- lag, Basel, 2006.
  • S. E. Dickson, A torsion theory for Abelian categories, Trans. Amer. Math. Soc., 121 (1966), 223-235.
  • N. V. Dung, D. V. Huynh, P. F. Smith and R. Wisbauer, Extending Modules, With the collaboration of John Clark and N. Vanaja. Pitman Research Notes in Mathematics Series, 313. Longman Scientific & Technical, Harlow, 1994.
  • C. Faith, On hereditary rings and Boyle’s conjecture, Arch. Math. (Basel), (2) (1976), 113-119.
  • J. S. Golan, Torsion Theories, Longman Scientific & Technical, Harlow; John Wiley & Sons, Inc., New York, 1986.
  • A. W. Goldie, Torsion-free modules and rings, J. Algebra, 1 (1964), 268-287.
  • C. Hatipo˘glu and C. Lomp, Injective hulls of simple modules over finite di- mensional nilpotent complex Lie superalgebras, J. Algebra, 361 (2012), 79-91.
  • A. V. Jategaonkar, Jacobson’s conjecture and modules over fully bounded Noe- therian rings, J. Algebra, 30 (1974), 103-121.
  • T. Y. Lam, Lectures on modules and rings, Graduate Texts in Mathematics, Springer-Verlag, New York, 1999.
  • J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, With the cooperation of L. W. Small. Graduate Studies in Mathematics, 30. Amer. Math. Soc., Providence, RI, 2001.
  • I. M. Musson, Injective modules for group rings of polycyclic groups I, II, Quart. J. Math. Oxford Ser. (2), 31(124) (1980), 429-448, 449-466.
  • I. M. Musson, Some examples of modules over Noetherian rings, Glasgow Math. J., 23(1) (1982), 9-13.
  • I. M. Musson, Finitely generated, non-artinian monolithic modules, Contemp. Math., 562, Amer. Math. Soc., Providence, RI, 2012.
  • G. Renault, Etude des sous-modules compl´ements dans un module, Bull. Soc. Math. France M´em., 9 (1967), 79 pp.
  • P. F. Smith, Injective modules and prime ideals, Comm. Algebra, 9(9) (1981), 999.
  • B. Stenstr¨om, Rings of Quotients, An introduction to methods of ring theory. Springer-Verlag, New York-Heidelberg, 1975.
  • M. L. Teply, Some aspects of Goldie’s torsion theory, Pacific J. Math., 29 (1969), 447-459.
  • M. L. Teply, Torsionfree projective modules, Proc. Amer. Math. Soc., 27 (1971), 34. Can Hatipo˘glu
  • Center of Mathematics University of Porto Rua do Campo Alegre 687 007, Porto, Portugal e-mail: chatipoglu@alunos.fc.up.pt
Konular
Diğer ID JA42TE59CP
Dergi Bölümü Makaleler
Yazarlar

Yazar: Can Hatipoğlu

Bibtex @ { ieja266229, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {16}, pages = {89 - 98}, doi = {10.24330/ieja.266229}, title = {STABLE TORSION THEORIES AND THE INJECTIVE HULLS OF SIMPLE MODULES}, key = {cite}, author = {Hatipoğlu, Can} }
APA Hatipoğlu, C . (2014). STABLE TORSION THEORIES AND THE INJECTIVE HULLS OF SIMPLE MODULES. International Electronic Journal of Algebra, 16 (16), 89-98. DOI: 10.24330/ieja.266229
MLA Hatipoğlu, C . "STABLE TORSION THEORIES AND THE INJECTIVE HULLS OF SIMPLE MODULES". International Electronic Journal of Algebra 16 (2014): 89-98 <http://dergipark.gov.tr/ieja/issue/25195/266229>
Chicago Hatipoğlu, C . "STABLE TORSION THEORIES AND THE INJECTIVE HULLS OF SIMPLE MODULES". International Electronic Journal of Algebra 16 (2014): 89-98
RIS TY - JOUR T1 - STABLE TORSION THEORIES AND THE INJECTIVE HULLS OF SIMPLE MODULES AU - Can Hatipoğlu Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266229 DO - 10.24330/ieja.266229 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 89 EP - 98 VL - 16 IS - 16 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266229 UR - http://dx.doi.org/10.24330/ieja.266229 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra STABLE TORSION THEORIES AND THE INJECTIVE HULLS OF SIMPLE MODULES %A Can Hatipoğlu %T STABLE TORSION THEORIES AND THE INJECTIVE HULLS OF SIMPLE MODULES %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 16 %N 16 %R doi: 10.24330/ieja.266229 %U 10.24330/ieja.266229